MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA QUADRA-H, CEMENTLESS, HA COATED STEM SIZE 2 STD, SHORT NECK; CEMENTLESS FEMORAL STEM

MEDACTA INTERNATIONAL SA QUADRA-H, CEMENTLESS, HA COATED STEM SIZE 2 STD, SHORT NECK; CEMENTLESS FEMORAL STEM
Catalog Number 01.12.22SN
Health Effect - Clinical Codes Bone Fracture(s) (1870); Pain (1994)
Date of Event 05/27/2016
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Batch review performed on 26 june 2017.(b)(4).
 
Event or Problem Description
The patient came in complaining of pain.The patient fractured her femur while walking.The surgeon determined the patient had poor bone quality.The surgeon swapped the bipolar head, cocr head and the stem.The surgery was completed successfully.X-rays and explants are not available.

Brand Name
QUADRA-H, CEMENTLESS, HA COATED STEM SIZE 2 STD, SHORT NECK
Common Device Name
CEMENTLESS FEMORAL STEM
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, 6874
SZ  6874
MDR Report Key6669388
Report Number3005180920-2017-00337
Device Sequence Number10982327
Product Code JDI
UDI-Device Identifier07630030802621
UDI-Public07630030802621
Combination Product (Y/N)N
PMA/510(K) Number
K082792
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Device Explanted Year2017
Reporter Type Manufacturer
Report Source other
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 06/27/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date04/26/2021
Device Catalogue Number01.12.22SN
Device Lot Number161555
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/30/2017
Initial Report FDA Received Date06/27/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age85 YR